Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Acnedefeater

HELP! Looks like BURN marks on cheeks!

Recommended Posts

Right after I apply the BP there are these two large areas on my right cheek that turn BRIGHT red and look irritated.

I can't figure out why......I have been on the regimen since end of Dec. 2008 (approx. 9 months) and started immediately with one full finger's worth twice per day since I had been on various other forms of BP (Neo-Benz Micro and Proactiv) before. I had no problems adjusting to the BP and my skin has cleared COMPLETELY and has stayed clear except for these two HUGE red areas.

This past July I decided to switch to one full finger of BP once per day (only at night) to reduce some constant redness and save time in the morning. In the morning I would just cleanse & moisturize. It worked fine for about a month but then I noticed some smaller bumps/small red spots that were basically unnoticeable, but I knew that with twice per day BP I could have perfectly clear skin with no acne/small bumps/red spots/imperfections etc.

I have gone back to twice per day with just half a finger's worth of BP in the morning and a full finger of BP at night to prevent these small bumps/imperfections. Now after I apply BP (both morning and evening) my skin turns a BRIGHT red just on two large areas of my right cheek. Could that particular area just have turned very sensitive all of the sudden??? I was exposed to a large amount of sun two weeks back. Could my skin still be affected by the large sun exposure and turn bright red as a result. I started using some the Neutrogena Body Clear Body Wash for my back but it has NOT touched my face.

I have used the following products and they have cleared my skin COMPLETELY:

1. Cetaphil Gentle Skin Cleanser

2. Proactiv Repairing Lotion (2.5% BP)

3. Neutrogena Healthy Defense Daily Moisturizer with SPF 45 (day) and SPF 30 (night)

I did switch to using Neutrogena for Men Razor Defense Shave Gel, but I don't think that would do anything because after I shave my skin is fine. It only turns bright red after BP is applied.

Brandy, C'est la vigne, any other Mods. please HELP!

Edited by Acnedefeater

Share this post


Link to post
Share on other sites

How do you apply it? Is it very gently? I understand - most of us are impatient and have instances where we'll slap it on real quick, rub it in extra fast, and be done with it, and suffer the consquences of red spots :/.

On the days that I'm very gentle, I don't have that problem... I'm actually a very pale, fair person so... I dunno. Perhaps you are just very sensitive. But don't be afraid to experiment, but do try to give your skin time to react to what you're changing.

Share this post


Link to post
Share on other sites

I do rub the BP in very gently (same with the moisturizer). I think I should just stop the BP for a few days and see what happens. Maybe it is this particular batch of BP or perhaps lingering effects of too much sun exposure about 2 weeks ago.

Anyway, I will update on what happens.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×